Quantum Topology


Previous issue  | Next issue  | Most recent Issue | All Issues | QT summary
Volume 8, Issue 1, 2017
Metadata
 

SO$(N)_2$ braid group representations are Gaussian
Eric C. Rowell and Hans Wenzl
pp. 1–33
Abstract | Full-Text PDF (355 KB) | Metadata

Generalized Kashaev invariants for knots in three manifolds
Jun Murakami
pp. 35–73
Abstract | Full-Text PDF (535 KB) | Metadata

A basis theorem for the affine oriented Brauer category and its cyclotomic quotients
Jonathan Brundan, Jonathan Comes, David Nash and Andrew Reynolds
pp. 75–112
Abstract | Full-Text PDF (560 KB) | Metadata

Categorifications of the extended affine Hecke algebra and the affine $q$-Schur algebra $\widehat {\mathbf S} (n,r)$ for $3 \leq r < n$
Marco Mackaay and Anne-Laure Thiel
pp. 113–203
Abstract | Full-Text PDF (1682 KB) | Metadata